Les ensembles fermés et le problème de Wiener

Sebastião e Silva, J.

Portugaliae mathematica (1942)

  • Volume: 3, Issue: 2, page 124-131
  • ISSN: 0032-5155

How to cite


Sebastião e Silva, J.. "Les ensembles fermés et le problème de Wiener." Portugaliae mathematica 3.2 (1942): 124-131. <http://eudml.org/doc/114605>.

author = {Sebastião e Silva, J.},
journal = {Portugaliae mathematica},
keywords = {Topology},
language = {fre},
number = {2},
pages = {124-131},
publisher = {Sociedade Portuguesa de Matemática},
title = {Les ensembles fermés et le problème de Wiener},
url = {http://eudml.org/doc/114605},
volume = {3},
year = {1942},

AU - Sebastião e Silva, J.
TI - Les ensembles fermés et le problème de Wiener
JO - Portugaliae mathematica
PY - 1942
PB - Sociedade Portuguesa de Matemática
VL - 3
IS - 2
SP - 124
EP - 131
LA - fre
KW - Topology
UR - http://eudml.org/doc/114605
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.